MathSciNet Relay Station
MathSciNet bibliographic data
MR393563 (52 #14372) 32E10 (32L05)
Hirschowitz, A. Domaines de Stein et fonctions holomorphes bornés. (French) Math. Ann. 213 (1975), 185–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement